# SDR FFS2005F00007

- Difficulty date: December 11, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N575X
- Make and model: Beech 1900C
- Aircraft serial: UC149
- Engine: Pwa PT6A65B
- System (JASC): 7323 · Turbine Governor
- Part: Wire Rope
- Part number: 310047303
- Condition: Stretched
- Location: Lt Engine Gov
- Part time: 6,615 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GOVERNOR WOULD NOT GOVERN AFTER TAKE-OFF, SECURED ENGINE, DECLARED EMERGENCY.  RETURNED TO DEPARTURE.  LANDING UNEVENTFUL.  CHANGED BETA VALVE O-RINGS AND CHANGED WIRE ROPE FOR PROPELLER REVERSING LINKAGE.  RE-RIGGED BETA VALVE.  (K)
